my wife was pregnant in jan(3 months confirmed) 2010.she had an abortion in feb 2010 due to family problems.from may2010 onwards she is complaining of swelling in the stomach and pain in the stomach.please provide with proper medication as it is private to discuss in person.
Welcome to ehealthforum.
Getting abdominal swelling and pain after abortion is not normal. She will require a detailed examination and an ultrasound scan to see is going on.
Do not delay her visit to her gynecologist. If it involves family issues, then opt to consult some gynecologist out of town but do not ignore her symptoms. Appropriate medications can be started once the exact cause is made out.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Stomach, Ulcers, Gastric Bypass , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.